| Catalog Number |
305272 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
08/27/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using a bd syringe integra 3ml w/ndl 22x1-1/2 rb an adverse event without product malfunction led to the user visiting the hospital.There was no report of patient impact.The following information was provided by the initial reporter: needle retracted at the end of injection and thought it broke in site.Caller went to urgent care they informed caller to visit local emergency room.The emergency room completed ultra sound and xray.Did not locate the needle.Caller took the syringe apart as i was speaking and found the needle and was satisfied.
Event or Problem Description
It was reported while using a bd syringe integra 3ml w/ndl 22x1-1/2 rb an adverse event without product malfunction led to the user visiting the hospital.The following information was provided by the initial reporter: needle retracted at the end of injection and thought it broke in site.Caller went to ugent care they informed caller to visit local er.The er completed ultra sound and xray.Did not locate the needle.Caller took the syringe apart as i was speaking and found the needle and was satisfied.
Additional Manufacturer Narrative
Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.